# SDR CALA2015111794835

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 60,025 hours, 22,936 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R, BETWEEN FRAME 31 - 32 HAS CORROSION.  PERFORMED STINGER SPLICE REPAIR IAW SRM 53-21-13 PARA 5C FIG 203 SHEET 3.  SRI53-21-13-2-003-00 TBL 204 REQUIRES INSPECTION AT 60,000C FROM ACFT 1ST FLIGHT.
